# SDR ASAA2020030232328

- Difficulty date: March 1, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 50,308 hours, 14,954 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK L ELEV PITOT LIGHT DID NOT EXTINGUISH WHEN PITOT HEAT APPLIED. GROUNDED - YES. FOUND LH ELEV PITOT HEAT C/B POPPED, PERFORMED C/B RESET PROCEDURE PER B737-800 AMM 20-60-01, NO DEFECTS NOTED. COMPLETED PITOT PROBE OPS CK PER AMM 30-31-00 OPS CK GOOD.
